MathSciNet Relay Station
MathSciNet bibliographic data
MR2086982 35Q35 (35B40 76A05)
Dong, Boqing; Li, Yongsheng Large time behavior to the system of incompressible non-Newtonian fluids in ${\bf R}^2$. J. Math. Anal. Appl. 298 (2004), no. 2, 667–676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement